# SDR SWAA2024030749899

- Difficulty date: February 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PIVOT LINK CRACKED AT MAIN CABIN FLOOR STRUCTURE BETWEEN STA 520 AND STA 540 BL 0<[01] REMOVED AND REPLACED PIVOT LINK AT MAIN CABIN FLOOR STRUCTURE BETWEEN STA 520 AND STA 540 BL 0 IAW SRM 51-40-02-0G-0 AND DWG 143A5595.;[02] VERIFIED STEP 1;[03] STEP #2 ENTER IN ERROR (RII) VERIFIED STEP 1
